# SDR UALA2011102405745

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 39,973 hours, 8,654 cycles
- Engine: Pwa PW4077
- System (JASC): 3240 · Landing Gear Brake System
- Part: Btms
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP SYS BRAKE TEMPERATURE MONITOR SYSTEM HAS FAILED CAUSING PARTIAL OR TOTAL LOSS OF BRAKE TEMPERATURE INDICATION OR LOSS OF ARINC 629 BUS INPUTS FROM THE BRAKE TEMPERATURE MONITOR UNIT.  STATUS REPLACED LEFT OTBD AFT TEMP SENSOR & TESTED OKAY.
